# SDR MWEA96505

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT WING RIB STA 164 BOTTOM INBD FLANGE AT STRINGER 16 WAS FOUND CORRODED.  COMPLETED REPAIR IAW DAC TELEX SVC-MSP-0667/DLP DATED 9 AUG 96.
